# SDR AALA202407012645

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 36,373 hours, 15,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spacer
- Part number: UNKNOWN
- Condition: Broken
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS PIECE OF GIRT BAR BROKEN ON AFT LEFT ENTRY DOOR. REPLACED PLASTIC FITTING ON GIRT BAR. PER 52-70-00.
